# SDR ASAA2014111109743

- Difficulty date: November 11, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 31,636 hours, 9,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1496377
- Condition: Corroded
- Location: Bs 727d-727h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT SIDE ZEE CHANNEL SIDEPLATE HAS CORRODED FASTENER HOLES FROM STA 727D +10-727H +10.  ACFT GROUNDED.  DISPLACED AND REPLACED AFT CARGO FLOOR AT STA 727D=401-727I IAW AM11-24-2014,25-52-10.  REMOVED CORROSION ON 2 EA ANGLE.  FOUND TO BE BEYOND LIMITS SRM 53-00-83.  ORIGINAL THICKNESS .040, REMOVED .030, REMAINING THICKNESS .010. FOUND TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-00-53.  REMOVED DAMAGE SECTION SRM 53-00-53, FIG 203. ALODINED AND PRIMED IAW SRM 51-21-01.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-00-53, FIG 203.  APPLIED LAYER OF CIC SRM 53-00-532R6.
